Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Concerned

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Concerned

    Hi. I am using microgynan and have for a number of year's. I have been taking them religiously and 2 weeks ago started taking the sugar pills. Then after that took as normal. This week while still taking normal pill i got my period. The pain and flow is the same as a normal period and I'm still taking them. So concerned either its not working or something else is wrong. Any help would be great.

  • Our hormones change as we age and sometimes what works for us at one time won't work for us at other times. When I was on bc, I felt like I was switching all the time then would find one that seemed to work, be on it a year or so and then I'd start having issues. I don't think it means you're unprotected, it just means the pill isn't the right hormone level for you anymore.

    I suggest giving it another month or two to see if things level out. And if they don't, consider switching to a new pill.
    "Be what you're looking for."

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    Working...
    X